U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Omnicef overdose

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Omnicef overdose: Omnicef (cefdinir) is an antibiotic. An overdose is when an excessive or dangerous amount of a medication or substance is used.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 35-year-old member asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Omnicef (cefdinir): Medical attention & stabilization in er might be in order, like any overdose.
A 30-year-old member asked:
Dr. Alfredo Garcia
Pediatrics 56 years experience
Drug overdose: Yes, one can overdose on Omnicef (cefdinir) or any other medication. Adverse reactions depend on the medication taken. Overdosing on oral antibiotics ... Read More
Dr. Carol Jacobs
Specializes in Pediatrics
Yes: Dose usually 300 mg twice a day for 10 days. Common side effect is diarrhea. You can overdose on any meds but this one's main risk is digestive upset... Read More
A 28-year-old male asked:
Dr. Michael Dansie
Family Medicine 16 years experience
Antibiotic: Treats certain types of skin infections, throat infections, and lung infections, such as pneumonia, bronchitis, sinusitis, pharyngitis, or tonsillitis... Read More
A male asked:
Dr. Patrick Kohlitz
Internal Medicine 11 years experience
You should be ok: You should not notice any adverse effects. Cefdinir is usually prescribed in 300mg tabs twice a day but can also be taken as 600mg once daily. Even ... Read More
A 32-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Omnicef (cefdinir): Cefdinir is an oral later generation cephalosporin antibiotic. It is not a penicillin derivative but does have a beta-lactam ring in its structure, s... Read More
A 36-year-old member asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Omnicef (cefdinir): Nausea, headache, diarrhea, rash.
A 33-year-old member asked:
Dr. Colin Kerr
Family Medicine 44 years experience
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for b... Read More
A 32-year-old member asked:
Dr. Colin Kerr
Family Medicine 44 years experience
Omnicef (cefdinir): The most serious adverse effects of this antibiotic would be an antibiotic-induced colitis with severe abdominal pain and/or diarrhea, and severe alle... Read More
A 17-year-old male asked:
Dr. Mohammad Khan
Pediatrics 30 years experience
None: the symptom that you described may not be from clomfranil and Omnicef (cefdinir) but from the illness itself Once the infection is over, you should f... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership